# SDR FDEA201108293565

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3151
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT BSTA 1533 THROUGH 1534.25 S4L LAP JOINT ACCOMPLISHED EA F-5330-147690 PART 1 ONLY, VERIFICATION OF NO ADDITIONAL SCRIBELINES AT BUTT JOINT  STA 1459 TO STA 1621 ALONG S-4L. PART 2 OF EA REQUIRED AT 1500 FC AFTER PART 1 AND PART 3 OF EA REQUIRED AT 1500FC AFTER PART 2.  MAJOR REPAIR.
